# SDR UIEA2018102102303

- Difficulty date: October 21, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 79,849 hours, 10,626 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: A/C Pack
- Part number: 97980612
- Part serial: 158C
- Condition: Faulty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU SHUTDOWN ON PUSH BACK. PERFORMED FIM 49-11FT 994. REMOVED AND REPLACED SURGE VALVE IAW AMM 49-53-01.
